Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child had Pityriasis, rashes on stomach. What should i apply to remove the marks? flutivate cream?

My daughter is 8 yrs of age and had Pityriasis rosea and she has rashes on her stomach, but i didnt applied anything at that time. Now after 6 months the rash has gone but marks are visible.. what can be done for it. Shall i apply flutivate cream on the rash mark which dermatologist has prescribed earlier. will the rash mark go????
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
pityriasis is self limited condition .
what she has is post inflammatory hypo pigmentation .
you need to apply good moisturizer lotion over it .
flutivate is steroid cream and should not apply right now .
better to consult dermatologist first .
as time spent she will get the skin color back .
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor